# SDR FDEA201007012312

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361079722202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 5L HAS A 4 SQ INCH AREA OF CORROSION BENEATH FLOOR PANEL FR 16A.  REMOVED CORROSION IAW SRM 51-74-10 , CHECKED LIMITS IAW SRM 53-10-15 FIG 101 FOUND TO BE OUT OF LIMITS . REPLACED SEAT TRACK 5L , AT FR 16A. IAW  SRM 51-40- 21 AND 51-72-10.
